Schur stability of the convex combination of complex polynomials
Control and Cybernetics, Tome 39 (2010) no. 2, pp. 551-558
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_2_a13,
author = {Bia{\l}as, Stanis{\l}aw and Bia{\l}as, Ma{\l}gorzata},
title = {Schur stability of the convex combination of complex polynomials},
journal = {Control and Cybernetics},
pages = {551--558},
year = {2010},
volume = {39},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_2_a13/}
}
Białas, Stanisław; Białas, Małgorzata. Schur stability of the convex combination of complex polynomials. Control and Cybernetics, Tome 39 (2010) no. 2, pp. 551-558. http://geodesic.mathdoc.fr/item/CC_2010_39_2_a13/